# SDR AALA202412109695

- Difficulty date: November 27, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 47,354 hours, 5,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: F09043
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 5R GREEN TEST LIGHT FOR EPAQS BATTERY PACK DOES NOT COME ON. MAINTENANCE REPLACED DOOR 5R EPAS BATTERY PACK IAW AMM 52-11-20.
